MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP III 5 MM X 22 MM; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP III 5 MM X 22 MM; CATHETER, THROMBUS RETRIEVER
Catalog Number ET309522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d.4: the expiration date of the device is not known as the device lot number is not available / not reported.Section h.4: the device manufacture date is not known as the device lot number is not available / not reported.Based on complaint information, the device was not available to be returned for analysis.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.There was no device performance issue or device malfunction reported during the procedure.Cerebral hemorrhage is a known potential complication associated with the use of the embotrap iii device and is listed as such in the instruction for use (ifu).There are no alleged quality issues, as the device performed as intended.However, because the event of cerebral hemorrhage occurred several hours after the procedure, the relationship of the embotrap iii device to the reported event cannot be excluded.The severity of the event remains unknown.Based on this information, this event meets us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the patient underwent a mechanical thrombectomy procedure that targeted an occlusion at the m2 segment of the middle cerebral artery (mca).During the procedure, a 5mm x 22mm embotrap iii revascularization device (et309522 / lot# unknown) was used via the solumbra technique.Several hours after the procedure, a hemorrhage was recognized.It is not known if the patient experienced any symptoms or if the hemorrhage required additional medical and/or surgical intervention.On 01-sep-2023, additional information was received.The information indicated that the lot number of the embotrap iii device used is not known.The procedure date was (b)(6) 2023.In response to the question of clot characteristics, including length and density, a photo was included that depicted the stent component of the embotrap iii being held in a gloved hand with a clot.No dimensions or any description was included.The type of bleed (intraparenchymal or subarachnoid) was not known.It was not known if there was any vessel trauma / injury that may have resulted in the reported bleed.Information related to availability of anonymized procedure images / angiographs, pre- / post-procedure tic scores, patient¿s baseline mrs/nihss/aspects scores, patient¿s post-bleed mrs/nihss/aspects scores are unknown.The physician did not state what the cause of the reported hemorrhage was, ¿he did not draw a conclusion at the time.¿ an external ventricular drain (evd) was placed to treat the reported hemorrhage.It was unknown if the patient was symptomatic and if the patient¿s hospitalization was prolonged.Per the cerenovus representative, the embotrap iii device made one (1) pass.There was no device performance issue as related to the embotrap iii device during the procedure.Information related to the brand of the aspiration catheter used was unknown.

Brand Name
EMBOTRAP III 5 MM X 22 MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3 ballybritt business pa
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key17687398
Report Number3011370111-2023-00125
Device Sequence Number6531595
Product Code NRY
UDI-Device Identifier10886704082866
UDI-Public10886704082866
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberET309522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown